MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2257.2005.00722.x

Медицинская библиотека · Clinical and laboratory haematology · 2005

Warfarin-induced small bowel obstruction.

Manu N, Martin L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present a rare case of small bowel obstruction in a patient on long-term anticoagulation. A 53-year woman presented with abdominal pain and vomiting. She was on warfarin following aortic and mitral valve surgery. A small bowel follow through revealed jejunal narrowing consistent with a stricture. This probably was the result of submucosal bleeding because of over warfarinazation. The warfarin was stopped and she started on heparin with complete resolution of symptoms. This rare complication of anticoagulation should be considered in patients on warfarin. Early diagnosis is crucial as most patients are treated conservatively with very few patients requiring surgery.

Для цитирования: Manu N, Martin L. Warfarin-induced small bowel obstruction.. Clinical and laboratory haematology. 2005. DOI: 10.1111/j.1365-2257.2005.00722.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.